International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2017, Vol. 2, Issue 5, Part B

On RGW⍺LC-Continuous and RGW⍺LC-Irresolute maps in topological spaces


Author(s): RS Wali and Vijayalaxmi R Patil

Abstract: In this paper we introduced RGW⍺LC-Continuous, RGW⍺LC*-Continuous, RGW⍺LC**-Continuous, sub-RGW⍺LC*-Continuous and RGW⍺LC-Irresolute Maps which are weaker than LC-Continuous and stronger than GβLC- Continuous and study some of their properties and their relationship with w-lc continuous, θ-lc-continuous, lδc-continuous and π-lc continuous etc.

Pages: 104-109 | Views: 537 | Downloads: 12

Download Full Article: Click Here
How to cite this article:
RS Wali and Vijayalaxmi R Patil. On RGW⍺LC-Continuous and RGW⍺LC-Irresolute maps in topological spaces. International Journal of Statistics and Applied Mathematics. 2017; 2(5): 104-109.
Call for book chapter
International Journal of Statistics and Applied Mathematics